MathSciNet Relay Station
MathSciNet bibliographic data
MR2026310 (2004j:51009) 51M04
Jerrard, Richard P.; Wetzel, John E. Prince Rupert's rectangles. Amer. Math. Monthly 111 (2004), no. 1, 22–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement